Siberian Mathematical Journal

, Volume 58, Issue 3, pp 525–535 | Cite as

Some properties of solutions to a family of integral equations arising in the models of living systems

  • N. V. PertsevEmail author


We consider the well-posedness problem of nonlinear integral and differential equations with delay which arises in the elaboration of mathematical models of living systems. The questions of existence, uniqueness, and nonnegativity of solutions to these systems on an infinite semiaxis are studied as well as continuous dependence of solutions on the initial data on finite time segments.


nonlinear integral equation differential equation with delay global solvability nonnegativity of a solution mathematical model well-posedness living system 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Hale J. K., Theory of Functional Differential Equations, Springer-Verlag, New York, Heidelberg, and Berlin (1977).CrossRefzbMATHGoogle Scholar
  2. 2.
    Kolmanovskiĭ V. B. and Nosov V. R., Stability and Periodic Regimes of Control Systems with Aftereffect [Russian], Nauka, Moscow (1981).Google Scholar
  3. 3.
    Babskii V. G. and Myshkis A. D., “Mathematical models in biology connected with regard of delays,” in: Appendix to: J. D. Murray, Lectures on Nonlinear-Differential-Equation Models in Biology [Russian], Mir, Moscow, 1983, 383–390.Google Scholar
  4. 4.
    Marchuk G. I., Mathematical Models in Immunology. Numerical Methods and Experiments [Russian], Nauka, Moscow (1991).zbMATHGoogle Scholar
  5. 5.
    Bocharov G. and Hadeler K., “Structured population models, conservation laws and delay equations,” J. Differ. Equ., no. 168, 212–237 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Beretta E., Hara T., Ma W., and Takeuchi Y., “Global asymptotic stability of an SIR epidemic model with distributed time delay,” Nonlinear Anal., vol. 47, 4107–4115 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Riznichenko G. Yu., Mathematical Models in Biophysics and Ecology [Russian], Izd. Inst. Komp’yuternykh Issledovanii, Moscow and Izhevsk (2003).Google Scholar
  8. 8.
    Daleckiĭ Ju. L. and Kreĭn M. G., Stability of Solutions to Differential Equations in Banach Space, Amer. Math. Soc., Providence (1974).Google Scholar
  9. 9.
    Cooke K. L. and Yorke J. A., “Some equations modelling growth processes and gonorrhea epidemics,” Math. Biosci., vol. 16, no. 1–2, 75–101 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Busenberg S. and Cooke K., “The effect of integral conditions in certain equations modelling epidemics and population growth,” J. Math. Biol., no. 10, 13–32 (1980).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Aiello W. G., Freedman H. I., and Wu J., “Analysis of a model representing stage-structured population growth with state-dependent time delay,” SIAM J. Appl. Math., vol. 52, no. 3, 855–869 (1992).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Fan G., Thieme H. R., and Zhu H., “Delay differential systems for tick population dynamics,” J. Math. Biol., no. 71, 1071–1048 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Bélair J., “Lifespans in population models: Using time delays,” in: Proc. Conf. Differential Equations Models in Biology, Epidemiology and Ecology (S. Busenberg, M. Martelli, eds.), Springer-Verlag, New York, 1991, 16–27 (Lect. Notes Biomath.; vol. 92).CrossRefGoogle Scholar
  14. 14.
    Pertsev N. V., “Two-sided estimates for solutions of an integrodifferential equation that describes the hematogenic process,” Russian Math. (Iz. VUZ), vol. 45, no. 6, 55–59 (2001).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Omsk BranchSobolev Institute of MathematicsOmskRussia

Personalised recommendations